# SDR MALA040712

- Difficulty date: September 10, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N516XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2334
- Aircraft time: 12,095 hours, 12,095 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 INSPECTION IN YYC, AFT CARGO DOOR INNER SKIN HAS SEVERAL PATCHES OF CORROSION.  MAINTENANCE REPAIRED IAW EO A57061.  AIRCRAFT RETURNED TO SERVICE 9/14/04.
